# SDR 2007UALA02218

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 66,952 hours, 7,637 cycles
- Engine: Pwa PW4056
- System (JASC): 2600 · Fire Protection System
- Part: Squib
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, A CHANNEL SQUIB TEST FAILED.   [07-20-07]   NR 2 ENG, PRESS TO TEST IS OK, B CHANNEL TEST OK. NOTE: THIS IS A RECURRENT MAL FUNCTION. REPLACED CHANNEL A SQUIP. PERFORMED TEST. PASSED, LIGHTS WORKING.
